# SDR 2003FA0001042

- Difficulty date: August 29, 2003
- Submitted: October 10, 2003
- Operation: General aviation
- Aircraft: N691RC
- Make and model: Gulstm GIV
- Aircraft serial: 1079
- Engine: Rroyce TAY6118
- System (JASC): 3820 · Wash Water System
- Part: Relief Valve
- Part number: 532T1M140
- Condition: Failed
- Location: Water Heater
- Part time: 7,000 hours
- Component: Water Heater
- Component part number: 8921082G
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RELIEF VALVE IS INSTALLED ON HEATER ASSY:  FAILURE CAUSED ENTIRE WATER SYSTEM TO DRAIN INTO FUSELAGE.   THIS RELIEF VALVE SHOULD BE PLUMBED INTO EXISTING AIRCRAFT DRAIN SYSTEM, SO WATER FLOWS OUT DRAIN MAST INSTEAD OF OUT THE FUSELAGE DRAIN HOLES.
